# SDR AALA201604019001

- Difficulty date: March 31, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 64,234 hours, 23,613 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  PAX CREW DOOR 831 DIMENSION A, BETWEEN FINGER & STRIKER LEVER DAMPER MECHANISM IS OUT OF ADJUSTMENT.  ADJUSTED PAX CREW DOOR 831 DIMENSION A IAW AMM 52-11-14-820-002-A.
